قالب وردپرس درنا توس
Home / Health / CDC identifies a death that may be related to vaping

CDC identifies a death that may be related to vaping



The CDC has not yet confirmed whether the patients' lung disease was actually caused by vaping. The investigators who investigate the cases have not even found a common connection, apart from the fact that the patients vaporen. Some of them admitted to having used tetrahydrocannabinol or THC, which causes the "high" of marijuana, and Gregory Conley, president of the American Vaping Association, is reportedly confident that the diseases were caused by cannabis-containing devices "[m] ore information is needed to know what causes these diseases. " The authorities are investigating various theories, including the possibility that the diseases are caused by toxic substances like heavy metals like lead or certain aromas. Finally, clinician-reported lung injuries are consistent with chemical inhalation injuries, and the FDA has no control over the ingredients manufacturers use.

Mitch Zeller, director of the FDA's Tobacco Products Center, said the agency is already testing products to find out if they contain harmful substances. However, the results would only be helpful if the diseases are actually triggered by substances in commercial products. Another theory is that people are pouring out commercial nicotine capsules and filling them with their own preparations containing various chemicals, including THC oil, as it seems to grow as the days go by. The number of cases has more than doubled in the last week, and patients have extensive, even permanent, lung damage requiring a ventilator for days. Before their situation became so serious, patients reported a gradual onset of symptoms such as difficulty breathing, vomiting, nausea, chest pain, and fatigue.


Source link